Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Query about skin rash between toes - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   between the last two toes of the feet whiteness and thick scaly skin under them and blister formation on the top
Doctor :   HI
Doctor :   Are you wearing wearing tight shoes or sandles
Doctor :   Is there any metal pressing the area.
User :   no
User :   no
Doctor :   Are you wetting the feet lot?
User :   no
Doctor :   How long have you this?
User :   this is old problem took tablets n used creams from docters in india n uk
Doctor :   Is it painful? How big is the blister? How many blisters do you have now?
Doctor :   You said "blister formation on the top ", it is on top or bottom of toes?
User :   now no blister . but there was a blister only on right foot . took antibiotics n used t-bact prescribed by doc
User :   on top
Doctor :   Ok
Doctor :   what medicnes you take?
Doctor :   Is it antibiotics or antifungal medicines?
User :   no other med now. over a period of 6 months 3 different creams n 2 different tablets in uk nhs
Doctor :   What kind of tablets did you use?
User :   after initial antiobiotics , only antifungal creams n tablets
Doctor :   How many days of antifungal tablets you used?
User :   zimig , terbinafine
User :   1st 2 wks ,next 56 dys
Doctor :   It looks like your doctors diagnosed it as a fungal infection
Doctor :   It is a chronic infection called Dermatophyes infection
User :   yes but didnot test only visual exam
Doctor :   How may days you used the tablets?
Doctor :   Most of the time it is clinical/visual examination is enough
User :   any investigation needed ? and any remedy ... medicines
Doctor :   and it gets better with antigungal meds
Doctor :   How many days u used Terbanafine ?
User :   but recurrs after few months
User :   56 dys
Doctor :   Was there any response to Terbanifine?
Doctor :   Regarding tests: Doctor can scrap the area and send it for pathology or examine the sample under microscope to see for Fungus
Doctor :   He can even it send for fungal culture
Doctor :   But most of the time it is not needed
Doctor :   it is clinical diagnosis
User :   cant say .. but after the course was over , it started again
Doctor :   it may recur
Doctor :   You need to take some preventive steps
Doctor :   1. Wear well fitted shoes
Doctor :   2. Change the socks daily
User :   i do take all of tem
Doctor :   3. Use some kind of Powder to dry the area
User :   i use candid
Doctor :   OK
User :   used daktarin , daktacort pfescd by doc in uk
Doctor :   If you think if the medicines (Terbanifine) are not working , you can confirm the rash by biopsy or scrapping the area and sending it to pathology
User :   also terbinafine hydrochloride cream ,bactroban creams prescbd
Doctor :   OK
Doctor :   I understand it is very annoying , but the fungal infections is chronic and recurring
User :   send me names in mulund area and any medicines on email
Doctor :   You can use the Terbanifine for course three more months to completely eradicate the infections
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor